# SDR SWIA200718071

- Difficulty date: March 2, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 26,011 hours, 37,946 cycles
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON QUADRANT BEARINGS ARE CORRODED, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED BEARINGS ON LEFT AILERON QUADRANT ASSEMBLY.
